Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Weight gain on SSRIs

Posted by Nancy on August 18, 1999, at 15:41:46

I have been taking Prozac for 3 years for depression. It has worked wonderfully, but I have also gained 25 pounds. I asked my Dr. to switch me to Wellbutrin, since I have heard that it doesn't cause the weight gain. I have been taking it for about a month now and lost almost 8 pounds, but I feel crabby. irritable, and some of the old symptoms of my depression, (stomach aches, nausea, aching legs), seem to be coming back. Has anyone else made the switch from Prozac to Wellbutrin and had success in terms of combating their depression and NOT gaining weight? What about Celexa? Has anyone been on that for an extended period of time and experienced weight gain or loss? Any info would be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:10293